# SDR VNAA202401030102

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,856 hours, 39,502 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Burned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE PILOTS PREFLIGHT, THEY NOTICED SMOKE COMING FROM BOTH CIRCUIT BREAKER PANELS AND COULD SMELL THE CHEMICAL SMELL OF AN ELECTRICAL FIRE IN THE COCKPIT. THE AIRCRAFT WAS DEBOARDED AND NO MEDICAL ATTENTION WAS REQUIRED. / SECURED CA SIDE CHART HOLDER LIGHT LOOSE SCREW THAT CONTACTED LIGHT ASSY. FOUND CB 2G6 BURNT REMOVED AND REPLACED CB IAW ESPM 20-25-00. PERFORMED OPS TEST OF CHART HOLDER LIGHT IAW AMM 33-13-07-710-801-A01. OPS TEST GOOD. PERFORMED OPS TEST OF AIR-CONDITIONING SYSTEM IAW AMM 21-51-00-710-801. NO SMOKE WAS DETECTED AT THIS TIME.
